# SDR SWAA102303

- Difficulty date: April 22, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 71,786 hours, 64,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND FUSELAGE SKIN CRACKED AT L2 DOOR UPPER CUTOUT, BS 986, STR 5L.  REPAIRED SKIN PER SRM.
